Vol. 36 (2020), Issue 1

Journal Article
Long Time Well-Posedness of the MHD Boundary Layer Equation in Sobolev Space
Analysis in Theory and Applications, Vol. 36 (2020), Iss. 1 : pp. 1–18
Journal Article
Multiple Axially Asymmetric Solutions to a Mean Field Equation on S2
Analysis in Theory and Applications, Vol. 36 (2020), Iss. 1 : pp. 19–32
Journal Article
Hölder Continuity of Spectral Measures for the Finitely Differentiable Quasi-Periodic Schrödinger Operators
Analysis in Theory and Applications, Vol. 36 (2020), Iss. 1 : pp. 33–51
Journal Article
A Note on Rough Parametric Marcinkiewicz Functions
Analysis in Theory and Applications, Vol. 36 (2020), Iss. 1 : pp. 52–59
Journal Article
A Characterization of Boundedness of Fractional Maximal Operator with Variable Kernel on Herz-Morrey Spaces
Analysis in Theory and Applications, Vol. 36 (2020), Iss. 1 : pp. 60–68
Journal Article
Stability of Viscoelastic Wave Equation with Structural δ-Evolution in Rn
Analysis in Theory and Applications, Vol. 36 (2020), Iss. 1 : pp. 89–98
Journal Article
Boundedness of High Order Commutators of Riesz Transforms Associated with Schrödinger Type Operators
Analysis in Theory and Applications, Vol. 36 (2020), Iss. 1 : pp. 99–110